# SDR SWAA2020022641852

- Difficulty date: February 11, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 34,108 hours, 20,692 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB ASSEMBLY #5 STA. 120.50 VERTICAL STIFFENER #3 CRACKED. / REPAIRED RIB PER SRM.
